Posted by: BMJ | 2011-08-02

Post asthma attack

Ref to post1364

Dear Doc
Since writing that post I had a severe asthma attack. I went to my gp''s emergency rooms and was given some injections and nebulised. He also gave me some oral cortisone and antibiotics. I just want to check if it is normal to feel so weak and exhausted after an attack. My lungs feel bruised. I am able to breathe, but it is sore and I cant do anything or have much of a conversation. My body is shaking and I have pains in my shoulders. Is it from the medication or the attack? I cant remember what was in the injections but I know the nebuliser was duolin,. Meds prednisone and klacid.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Yes, it is normal to feel drained after an asthma attack but it is abnormal to experience these symptoms for such a long period after your attack. I strongly suggest that you re-consult your doctor for an examination and possible tests.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: BMJ | 2011-08-02

Doc,also want to add that I am feeling very tearful and emotional -

Reply to BMJ

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.